# SDR SWAA2024053091430

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 73,667 hours, 32,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER CENTER SLIDE LIGHT INOP.<[01] REMOVED AND REPLACED LAMP PER AMM 33-51-04. OPS CHECK GOOD.
